# SDR 2009FA0001032

- Difficulty date: September 30, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- Aircraft: N67TF
- Make and model: Mooney M20M
- Aircraft serial: 270275
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Nut
- Part number: AN363428
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP THE ACFT WAS JACKED AND LANDING GEAR TESTED.  EMERGENCY ESTENSION SYS TESTED.  FOUND LOOSE NUT.  FINGER TIGHT ONLY AT PULLEY WITHIN BELLY AREA FOR EMERGENCY EXTENSION SYSTEM PULL CABLE.  ANA-7A BOLT, AN960-10L WASHER AND AN363-428 NUT.  TORQUE AND ALSO FILLED OUT DEFECT REPORT.  NO TOOL MARKS.  THIS LOOKS TO ME TO BE A FACTORY OVERSIGHT BECAUSE THIS AREA IS VERY HARD TO SEE AND IT LOOKS LIKE IT WAS JUST FLAT OUT MISSED AT ACFT BUILD.  NUT TIGHTENED.  NO OTHER FAULTS NOTED.  NO OPERATION PROBLEM.
